RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 4(442), Pages 173–174 (Mi umn9836)  

Brief Communications

On a connection of two graph-theoretic problems with conjectures of Ramanujan and Samuels

D. I. Dmitriev, M. E. Zhukovskii

Moscow Institute of Physics and Technology (State University)

Funding Agency Grant Number
Russian Science Foundation 16-11-10014
This work was supported by the Russian Science Foundation (grant no. 16-11-10014).


DOI: https://doi.org/10.4213/rm9836

Full text: PDF file (349 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:4, 728–730

Bibliographic databases:

MSC: 60C05
Received: 01.08.2017

Citation: D. I. Dmitriev, M. E. Zhukovskii, “On a connection of two graph-theoretic problems with conjectures of Ramanujan and Samuels”, Uspekhi Mat. Nauk, 73:4(442) (2018), 173–174; Russian Math. Surveys, 73:4 (2018), 728–730

Citation in format AMSBIB
\Bibitem{DmiZhu18}
\by D.~I.~Dmitriev, M.~E.~Zhukovskii
\paper On a connection of two graph-theoretic problems with conjectures of Ramanujan and Samuels
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 4(442)
\pages 173--174
\mathnet{http://mi.mathnet.ru/umn9836}
\crossref{https://doi.org/10.4213/rm9836}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73..728D}
\elib{http://elibrary.ru/item.asp?id=35276503}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 4
\pages 728--730
\crossref{https://doi.org/10.1070/RM9836}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000448388200005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85055769243}


Linking options:
  • http://mi.mathnet.ru/eng/umn9836
  • https://doi.org/10.4213/rm9836
  • http://mi.mathnet.ru/eng/umn/v73/i4/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:141
    References:11
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019